Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Trying to conceive, abdominal pain, prolifen, had miscarriage

hi I have taken prolifen to conceive for 2nd baby.I already have a six years old boy.Everything about me & my husband is ok.I had miscarriage around a year back then to onwards i could not conceive so my doc advised me to take prolifen but now after taking it for five days from 2nd day of period, i have started feeling pain in my lower abdomen ...feels like its pain in my ovaries or tubes .Should i go for ultrasound or so? Mrs.Aftab
Asked On : Fri, 25 May 2012
Answers:  1 Views:  985
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
prolifen contains clomiphene citrate which is used to induce ovulation.
some side effects can occur with clomiphene.
in them the serious one is ovarian hyper-stimulation syndrome.
so you better visit your gynecologist,
undergo examination and ultrasound to rule out the possibility.
depending on the findings treatment can be taken.
take care.
Answered: Sun, 3 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor